# SDR DHL2007785019

- Difficulty date: November 6, 2007
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION BEHIND SHEAR TIE BS 1166 LEFT SIDE STRINGER 30.  REMOVED CORROSION AT BS 1166 SHEAR TIE STRINGER 30 IAW B-727 SRM 51-10-6, FOUND CORROSION OUT OF LIMITS IAW B-727 SRM 53-10-1 FIGURE 1.  CUT OUT DAMAGED AREA IAW B-727 SRM 53-10-4 FIGURE 11.  FABRICATED REPAIR DOUBLER IAW B-727 SRM 53-10-2 FIGURE 5 AND 53-10-4 FIGURE 11.  TREATED AND PRIMED PART IAW B-727 SRM 51-10-2, INSTALLED REPAIR DOUBLER PER B-727 SRM 53-10-4 FIGURE 11 AND 51-30-2.
